Table of Contents
Advances in Numerical Analysis
Volume 2012, Article ID 731591, 24 pages
Research Article

Signorini Cylindrical Waves and Shannon Wavelets

Department of Mathematics, University of Salerno, 84084 Fisciano (SA), Italy

Received 25 February 2012; Accepted 16 April 2012

Academic Editor: Doron Levy

Copyright © 2012 Carlo Cattani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani, “Signorini Cylindrical Waves and Shannon Wavelets,” Advances in Numerical Analysis, vol. 2012, Article ID 731591, 24 pages, 2012.